Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Extension of positive definite functions from subgroups of nilpotent locally compact groups

Author: Eberhard Kaniuth
Journal: Proc. Amer. Math. Soc. 132 (2004), 865-874
MSC (2000): Primary 43A35; Secondary 22E25
Published electronically: October 8, 2003
MathSciNet review: 2019967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the problem of when closed subgroups $H$ of a nilpotent locally compact group $G$ have the property that every continuous positive definite function on $H$ extends to some such function on $G$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 43A35, 22E25

Retrieve articles in all journals with MSC (2000): 43A35, 22E25

Additional Information

Eberhard Kaniuth
Affiliation: Institut für Mathematik, Universität Paderborn, D-33095 Paderborn, Germany

PII: S 0002-9939(03)07280-0
Received by editor(s): November 14, 2002
Published electronically: October 8, 2003
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia